# SDR CALA2020091501097

- Difficulty date: September 8, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 69,429 hours, 24,710 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: 514017
- Part serial: 2705
- Condition: Inoperative
- Location: Cockpit
- Part time: 54,001 hours, 19,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ALL RADIOS INTERMITTANT, HAD TO DISC ALL HEADSETS TO COMMUNICATE AND STILL INTERMIT.  RTB IAH FOUND F/O'S ASP, I/C SWITCH SELECTED CAUSES AUDIO FEEDBACK OVER SPEAKERS.  LASO ASP IN NR 3 POSITION,  ALT/NORM SW IS BROKEN.  REMOVED  AND REPLACED REMOTE ELECTRONICS UNIT.  OPS CHECK NORMAL, REF AMM 23-51-01 ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1173879 SN OFF 2705 UNIT, ACCY, AUD  OFF 29-2351-9-0001 2705 ON 29-2351-9-0001 2191.  REMOVED & REPLACED F/O'S 1ST OBS ACP DUE TO PREVIOUS T/S.  OPS CHECK NORMAL, PER AMM 23-51-02.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1248653 SN OFF 6662 TT NR 1011936 SN OFF 5247 PANEL, AUDIO SE OFF 29-2351-9-0003 6662 ON 29-2351-9-0003 4214 PANEL, AUDIO SE OFF 29-2351-9-0003 5247 ON 29-2351-9-0003 2141.
